Brilinta Issues

Updated



Conversation Starter

Miguel1980 Says:
via mobile

Hi I have had 2 stents placed around 2 weeks back and was put on Brilinita 2 tablets of 90 mg each per day. Ever since I have started using this medication, I have had a headache all around my head - its not very painful but it is annoying, seems like slight electricity in my head all the time, along with this I am having chest pain on my right side which comes and goes - my cardiologist told me its got nothing to do with Brilinta - I am not too sure as my other issues such as blood pressure and diabetes is very much in control. Nothing else is wrong with me. Anyone else has had similar effect while using Brilinta?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

BRILINTA CAUSES SHORTAGE OF BREATH?
HELLO. MY DAD GOT A STENT LAST MONTH. THEREFORE NOW HE HAS TO TAKE BRLINTA...but now he doesn't have energy..gets di... 5 replies
Brilinta now causing oxygen therapy 24/7
My father had a stent placed in dec 2017. Immediately following procedure he said he couldn’t breathe. They put hi... 2 replies
Brilinta with Lipitor
I had a heart attack 5 years ago with two drug eluted stents installed I was on plavix for 3 years with no problem .my c... 2 replies
Brilinta and muscle discomfort
I have been on Brilinta for 2 days at 90 mg , 2x per day and i have this muscle discomfort below my right armpit and som... 1 reply
High Altitudes & Brilinta
If you take Brilinta twice a day like 90 or 60 mg tablets, keep out of the higher elevations like 6500' and up. Had ... 2 replies
which is better between brilinta and preva as
I am having 2 stent 3month back, i was prescribed brilinta 90 twice a day i have taken it but coz of its high cost i wan... 1 reply
can clopilet a 75 substitute brilinta 90 ?
I am taking Brilinta 90 once a day. I also take Rosuvas 10 once at night. I have undergone a cabg surg in June 13. Since... 1 reply
nitrocontin 6.4, lipicure 40mg and brilinta 90m side effects
I am a Tanzanian and went for treatment to Narayana Hospital in Bengaluru and I am Back home now. I was diagonised block...
Issues with Viagra from Canadian Pharmacy
I filled a prescription for Viagra from a Canadian Pharmacy. I took my first pill and ended up with three seizures, extr... 2 replies
issues with gabapentin 100mg
I have severe restless feet. I take mirapex at night. I've started having severe restlessness in the morning now. I&... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA